Extremes of Gaussian processes with maximal variance near the boundary points

Détails

ID Serval
serval:BIB_114CFB96394B
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Extremes of Gaussian processes with maximal variance near the boundary points
Périodique
Methodology and Computing in Applied Probability
Auteur(s)
Hashorva E., Hüsler J.
ISSN
1387-5841
Statut éditorial
Publié
Date de publication
2000
Peer-reviewed
Oui
Volume
2
Numéro
3
Pages
255-269
Langue
anglais
Mots-clé
Extreme values, Gaussian process, Nonconstant variance, Unique maximum variance point, Crossing of a boundary, Ornstein-Uhlenbeck process
Création de la notice
03/09/2010 12:22
Dernière modification de la notice
20/08/2019 13:38
Données d'usage